RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 4, Pages 807–834 (Mi izv3075)  

This article is cited in 10 scientific papers (total in 11 papers)

The problem of linear conjugates for holomorphic functions of several variables

V. S. Vladimirov


Full text: PDF file (3499 kB)

Bibliographic databases:

Document Type: Article
Received: 09.06.1964

Citation: V. S. Vladimirov, “The problem of linear conjugates for holomorphic functions of several variables”, Izv. Akad. Nauk SSSR Ser. Mat., 29:4 (1965), 807–834

Citation in format AMSBIB
\Bibitem{Vla65}
\by V.~S.~Vladimirov
\paper The problem of linear conjugates for holomorphic functions of several variables
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 4
\pages 807--834
\mathnet{http://mi.mathnet.ru/izv3075}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=196137}
\zmath{https://zbmath.org/?q=an:0166.33704}


Linking options:
  • http://mi.mathnet.ru/eng/izv3075
  • http://mi.mathnet.ru/eng/izv/v29/i4/p807

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, “Generalization of the Cauchy–Bochner integral representation”, Math. USSR-Izv., 3:1 (1969), 87–104  mathnet  crossref  mathscinet  zmath
    2. V. S. Vladimirov, “Holomorphic functions with nonnegative imaginary part in a tubular domain over a cone”, Math. USSR-Sb., 8:1 (1969), 125–146  mathnet  crossref  mathscinet  zmath
    3. V. S. Vladimirov, V. V. Zharinov, “On a representation of the Jost–Lehmann–Dyson type”, Theoret. and Math. Phys., 3:3 (1970), 525–536  mathnet  crossref  mathscinet  zmath  adsnasa
    4. V. V. Zharinov, “Integral representation of Wightman functions in two-dimensional space-time”, Theoret. and Math. Phys., 9:2 (1971), 1101–1107  mathnet  crossref  mathscinet
    5. V. S. Vladimirov, “On Cauchy–Bochner representations”, Math. USSR-Izv., 6:3 (1972), 529–535  mathnet  crossref  mathscinet  zmath
    6. R. V. Duduchava, “On bisingular integral operators with discontinuous coefficients”, Math. USSR-Sb., 30:4 (1976), 515–537  mathnet  crossref  mathscinet  zmath  isi
    7. O. V. Meunargiya, “Elementary excitations in the Anderson–Hubbard model”, Theoret. and Math. Phys., 47:3 (1981), 555–559  mathnet  crossref  mathscinet  zmath  isi
    8. V. M. Shelkovich, “Associative and commutative distribution algebra with multipliers, and generalized solutions of nonlinear equations”, Math. Notes, 57:5 (1995), 536–549  mathnet  crossref  mathscinet  zmath  isi  elib
    9. V. B. Vasil'ev, “Wave Factorization of Elliptic Symbols”, Math. Notes, 68:5 (2000), 556–568  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
    11. V. B. Vasilyev, “Pseudo differential equations on manifolds with complicated singularities on a boundary”, J. Math. Sci., 230:1 (2018), 175–183  mathnet  crossref  crossref
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:286
    Full text:95
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019